Alert archive / Minnesota / Special Weather Statements in 2010
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Aug 7, 2010, 6:26 AM CDT for Redwood County, Renville County, Minnesota. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2010, 6:26 AM CDT (11:26 UTC)
- Expired
- Aug 7, 2010, 7:15 AM CDT
- In force
- 49 min
- Issued by
- NWS Twin Cities, MN
Counties Redwood County, MN, Renville County, MN
The radar
The Minneapolis radar (KMPX), 134 km from the middle of the area, began a volume at 11:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 11.4 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1754 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
146
WWUS83 KMPX 071126
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
626 AM CDT SAT AUG 7 2010
MNZ056-057-064-065-067-073-074-071215-
BROWN-CHIPPEWA-KANDIYOHI-REDWOOD-RENVILLE-SIBLEY-YELLOW MEDICINE-
626 AM CDT SAT AUG 7 2010
...THUNDERSTORMS MOVING INTO/DEVELOPING OVER BROWN...CHIPPEWA...
KANDIYOHI...REDWOOD...RENVILLE...SIBLEY AND YELLOW MEDICINE COUNTIES
THROUGH 715 AM CDT...
AT 622 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM PRINSBURG TO 5 MILES NORTH
OF ECHO TO 6 MILES SOUTHEAST OF COTTONWOOD. THESE STORMS WERE MOVING
SOUTHEAST AT 30 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE..
BLOMKEST.
REDWOOD FALLS.
BELVIEW.
VESTA.
RENVILLE.
OLIVIA.
DELHI.
BECHYN.
LAT...LON 4473 9547 4504 9516 4476 9454 4444 9485
4424 9514 4445 9560 4462 9561
TIME...MOT...LOC 1125Z 303DEG 25KT 4492 9512 4468 9536
4453 9555
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Aug 7, 3:05 AM CDT, 3 hours 21 minutes earlier.
Area forecast discussion, Aug 7, 3:05 AM CDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 305 AM CDT SAT AUG 7 2010 .DISCUSSION... PRIMARY FORECAST CONCERNS... WITH WARM AND HUMID AIR IN PLACE ACROSS THE REGION THROUGH THE FIRST HALF OF THE WEEK... CHANCES FOR THUNDERSTORMS WILL BE THE MAIN ISSUE. HOWEVER... THE PRIMARY FORECAST FOCUS WILL BE ON CHANCES FOR ACTIVITY TODAY ALONG WITH SOME POSSIBILITY FOR SEVERE WEATHER. AS WE HEAD FARTHER OUT IN TIME... IT QUICKLY BECOMES DIFFICULT TO TRY TO TIE DOWN THE MOST LIKELY PERIODS FOR PCPN... SO PUT MORE EFFORT INTO THE SHORTER TERM WHEN THERE IS A BIT MORE CONFIDENCE. CURRENT WEATHER SYNOPSIS/SHORT TERM FORECAST IMPLICATIONS... LATEST WATER VAPOR IMAGERY SHOWS A PROMINENT UPPER RIDGE OVER THE CENTRAL CONUS EXTENDING WELL INTO CANADA... BRACKETED BY A DEEP UPPER LOW OVER NORTHERN QUEBEC AND A DECENT TROUGH ALONG THE PACIFIC COAST. THIS UPPER RIDGE WILL SLIDE EVER SO SLOWLY EAST OVER THE NEXT SEVERAL DAYS... KEEPING OUR AREA IN A WARM AND HUMID REGIME. AN ELONGATED SURFACE TROUGH CURRENTLY EXTENDING FROM SASKATCHEWAN SOUTH THROUGH THE DAKOTAS WILL REMAIN RELATIVELY STATIONARY THROUGH THE FIRST HALF OF THE WEEK BEFORE IT IS FINALLY SHUNTED EASTWARD AS THE UPPER RIDGE FLATTENS A BIT BY MIDWEEK. HOWEVER... DURING THE INTERVENING 4 DAYS OR SO WE WILL SEE OCCASIONAL SHORTWAVES RIPPLE THROUGH THE UPPER RIDGE AND HELP DRIVE SOME WAVES OF LOW PRESSURE NORTH AND EAST FROM THE SURFACE TROUGH... BRINGING SOME PERIODIC TEMPERATURE/MOISTURE/STABILITY GRADIENTS THROUGH THE REGION. THE INITIAL STRONG SURGE OF MOISTURE IS CURRENTLY BEING DRIVEN NORTHEAST INTO THE STATE... WITH A NORTHWEST TO SOUTHEAST BAND OF SHRA/TSRA HERALDING ITS ARRIVAL. THIS BAND OF ACTIVITY EXTENDS FROM NORTHWEST NORTH DAKOTA INTO NORTHWEST IOWA... AND LINES UP WELL WITH THE LEADING EDGE GRADIENT OF ELEVATED INSTABILITY PER THE 850-500MB DIFFERENTIAL THETA-E ANALYSIS FROM THE RUC. THIS GRADIENT IS FORECAST TO LIFT NORTHEAST ACROSS THE AREA TODAY... WITH THE LOW LEVEL JET VEERING OVER TIME... HELPING PERHAPS TO SUSTAIN THE NORTHERN ACTIVITY A BIT LONGER THAN WHAT IS CURRENTLY AT THE SOUTHERN EXTENT OF THE PCPN. EXPECT THE SHRA/TSRA TO PUSH NORTHEAST ACROSS MUCH OF THE FORECAST AREA THROUGH THE REMAINDER OF THE NIGHT AND MORNING HOURS... THEN PERHAPS PERSIST A GOOD PART OF THE DAY OVER THE NORTHWEST AND NORTH CENTRAL PART OF THE FORECAST AREA OR PERHAPS JUST NORTH OF THERE WHERE FORCING ALONG THE WARM FRONTAL BOUNDARY WILL PERSIST. NWP EVALUATION AND PREFERENCES... THINGS QUICKLY BECOME MESSY IN NWP WORLD DUE TO HOW THE VARIOUS SOLUTIONS HANDLE EACH BOUT OF CONVECTIVE ACTIVITY OVER THE NEXT SEVERAL DAYS. OVERALL... THE LARGE SCALE MASS FIELDS ARE SIMILAR AMONGST THE NAM... GFS... AND ECMWF... AT LEAST THROUGH MONDAY... AND THE SREF MEAN SEEMS TO MATCH THIS BLEND OF SOLUTIONS REASONABLY WELL. SO... GENERALLY USED A CONSENSUS APPROACH FOR THE LARGE SCALE AND TRIED TO TIE THE TIMING AND LOCATION OF HIGHER POPS TO WHEN/WHERE THINGS APPEAR MOST LIKELY GIVEN THE BACKGROUND FORCING. OF COURSE... GIVEN THE ABUNDANT INSTABILITY WHICH WILL BE IN PLACE FOR SEVERAL DAYS... SOMEWHAT SUBTLE FEATURES COULD KICK OFF CONVECTION... SO DO NOT FEEL COMFORTABLE SHOOTING FOR ANY POP-FREE PERIODS AT THIS POINT IN TIME THROUGH THE FIRST PART OF THE WEEK. TODAY AND TONIGHT... AS DISCUSSED ABOVE... LOOKS LIKE THERE WILL BE A GOOD CHANCE FOR SHRA/TSRA OVER MUCH OF THE MINNESOTA PORTION OF THE FORECAST AREA THROUGH THE MORNING HOURS AS THE CURRENT ACTIVITY LIFTS NORTH AND EAST. HOWEVER... BY AFTERNOON THE SOUTHERN PART OF THE AREA SHOULD BREAK OUT INTO A GOOD AMOUNT OF SUNSHINE AND WARM SIGNIFICANTLY. ADDITIONAL CONVECTIVE ACTIVITY WILL LIKELY FIRE CLOSE TO WHERE THE WARM FRONT WINDS UP... WHICH LOOKS TO BE SOMEWHERE NEAR THE NORTHERN EDGE OF THE FORECAST AREA. THIS ACTIVITY WOULD LIKELY TRY TO EVOLVE INTO A LARGER COMPLEX THIS EVENING AS IT MOVES EAST SOUTHEAST TOWARD THE WISCONSIN PORTION OF THE AREA. HOW FAR SOUTHWARD THINGS WOULD DEVELOP IS STILL A BIT UNCERTAIN... SINCE MUCH WILL DEPEND ON THE EVOLUTION OF THE CURRENT CONVECTION AND WHETHER ACTIVITY PERSISTS THROUGH THE DAY NEAR THE BOUNDARY. THERE WILL CERTAINLY BE SOME CHANCE FOR SEVERE WEATHER WITH MLCAPE VALUES CLIMBING WELL ABOVE 2000 J/KG ALONG WITH DEEP LAYER SHEAR AOA 35KT AND GOOD LOW LEVEL SHEAR NEAR THE WARM FRONT. FREEZING LEVELS ARE QUITE HIGH... SO LARGE HAIL WILL BE TOUGH TO COME BY EXCEPT WHERE MORE ORGANIZED ROTATING STORMS CAN BE FOUND. WIND WILL BE THE PRIMARY THREAT FROM THE LATE AFTERNOON THROUGH THE EVENING HOURS... ALTHOUGH THERE REMAINS SOME POSSIBILITY FOR A FEW TORNADOES DEPENDING ON HOW THE STABILITY AND LOW LEVEL SHEAR FIELDS TURN OUT NEAR THE BOUNDARY. SUNDAY... MUCH OF THE AREA LOOKS TO BE FAIRLY WELL CAPPED ON SUNDAY... PARTICULARLY SINCE IT APPEARS WE WILL BE IN A BIT OF A LULL WITH RESPECT TO SHORTWAVE ACTIVITY AND SURFACE BOUNDARIES LOOK TO BE BOTH TO OUR NORTH AND SOUTH. HOWEVER... ABUNDANT INSTABILITY WILL REMAIN OVER THE AREA AND WE COULD CERTAINLY SEE COMPLEXES OR REMNANT CONVECTIVELY INDUCED VORT MAXES WORK INTO THE AREA... SO WILL RETAIN SOME LOW POPS ACROSS THE CWFA. WILL PLAY UP SLIGHTLY HIGHER POPS OVER THE SOUTH AND EAST... WHERE SOME REMNANT BOUNDARY LOOKS TO REMAIN IN PLACE HELPING TO PERHAPS FOCUS INSTABILITY AND CONVERGENCE A BIT. IF THERE IS SUFFICIENT SUNSHINE... TEMPERATURES AND HEAT INDICES COULD BE QUITE HIGH ON SUNDAY... SO THERE MAY BE A NEED FOR HEAT RELATED HEADLINES AS THINGS COME INTO BETTER FOCUS. MONDAY INTO TUESDAY... SOME ENHANCEMENT OF THE LOW LEVEL RETURN FLOW LOOKS TO SETUP ACROSS THE AREA ON MONDAY... ALTHOUGH THE BETTER FORCING AND ANOTHER SURGE OF WARM ADVECTION AND LOW LEVEL FRONTOGENESIS LOOK TO MOVE IN MONDAY NIGHT INTO TUESDAY MORNING. WILL CONTINUE TO CARRY CHANCE POPS DURING THE DAY ON MONDAY... BUT WILL INCREASE POPS A BIT MONDAY NIGHT TO HIGHLIGHT THAT TIME FRAME INTO TUESDAY MORNING AS ANOTHER WARM FRONT LIFTS NORTH ACROSS THE AREA WITH A GOOD CHANCE FOR AN MCS TO DEVELOP ALONG IT AS IT MOVES NORTH... PERHAPS OVERHEAD OR ROLLING IN FROM THE EASTERN DAKOTAS. TUESDAY AND BEYOND... DID NOT MAKE ANY SUBSTANTIVE CHANGES TO THE GOING FORECAST BEYOND TUESDAY. MODEL SOLUTIONS BEGIN TO DIVERGE QUITE A BIT ON THE LARGE SCALE FEATURES AT THIS POINT... AND HAVE ALSO SHOWN SOME INCONSISTENCY FROM RUN TO RUN. SINCE ENOUGH OF THE GUIDANCE STILL SUPPORTS THE GOING FORECAST... WITH SOME CHANCE FOR PCPN PERSISTING INTO THURSDAY... WILL LEAVE THINGS AS IS FOR NOW AND ALLOW THE DAY SHIFT TO TAKE A CLOSER LOOK AT THINGS... PARTICULARLY THE LATEST ENSEMBLE RUNS... IN ORDER TO DECIDE WHETHER OR NOT TO MAKE ANY SIGNIFICANT ADJUSTMENTS. && .AVIATION.../06Z TAF ISSUANCE/ GENERALLY VFR CONDITIONS EXPECTED FOR THE PERIOD WITH THE EXCEPTION OF THE PERIODS OF CONVECTION. THERE MAY ALSO BE AREAS OF MVFR VSBYS IN FOG KEAU TO KRNH. FOR THE OVERNIGHT HOURS..WARM ADVECTION INCREASES OVER WEST CENTRAL INTO SOUTHWEST MINNESOTA THUS EXPECTING A CHANCE OF THUNDER VCNTY OF KAXN AFT 11Z...AND AFTER 15Z VCNTY KSTC. OTHERWISE...A SCT SHOWERS ALSO EXPECTED AT KMSP AS WELL. WILL NEED TO WATCH FOR THE POSSIBILITY OF THUNDER AT KMSP. EXPECT CIGS AS LOW AS BKN050-060. THE GREATER CHC OF THUNDER WILL BE AFTER 00Z...MAINLY OVER CENTRAL MN AFFECTING KAXN...TO KSTC..KMSP AND KRNH. THERE WILL BE AN INCREASING MID LEVEL JET MOVING ACROSS THE DAKOTAS SATURDAY EVENING...WHICH WILL INCREASE THE CHANCE OF STRONG TO SEVERE STORMS OVER CENTRAL MN. HAVE KEPT VSBYS IN THE LOWER MVFR RANGE IN THUNDERSTORMS BUT WE MAY NEED TO LOWER THAT AS THE TRACK OF A POTENTIAL COMPLEX OF STORMS BECOME MORE CLEAR. KMSP...VFR THROUGH THE PERIOD BUT CHANCE OF SHOWERS AND ISOLATED THUNDER SATURDAY MORNING INTO THE AFTERNOON. HAVE NOT INCLUDED THUNDER AT THIS TIME BUT MAY NEED TO ADD THIS IN THE MORNING UPDATE. POSSIBLE VFR CIGS 040-060. GREATER CHANCE OF THUNDER AFTER 04Z. WINDS BECOMING SOUTH AROUND 10 KNOTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && TRH/JPR
Hazardous weather outlook, Aug 7, 4:06 AM CDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 406 AM CDT SAT AUG 7 2010 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 081200- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 406 AM CDT SAT AUG 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED OVER MUCH OF THE MINNESOTA PORTION OF THE OUTLOOK AREA THIS MORNING... PARTICULARLY WEST CENTRAL AND CENTRAL MINNESOTA. THE STRONGEST STORMS COULD PRODUCE MARGINALLY SEVERE HAIL NEAR ONE INCH IN DIAMETER... BUT WIDESPREAD SEVERE WEATHER IS NOT EXPECTED WITH THE ACTIVITY THIS MORNING. SCATTERED THUNDERSTORMS MAY PERSIST FOR MUCH OF THE DAY NORTH OF A LINE FROM MORRIS THROUGH ST CLOUD TO CAMBRIDGE. HOWEVER... MORE SIGNIFICANT STORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA NORTH OF INTERSTATE 94 AND WEST OF INTERSTATE 35 DURING THE LATE AFTERNOON AND EARLY EVENING HOURS... NEAR A WARM FRONTAL BOUNDARY. THERE IS A SLIGHT RISK OF SEVERE WEATHER WITH THESE STORMS. DAMAGING WINDS... LARGE HAIL... AND ISOLATED TORNADOES WILL BE POSSIBLE AS THESE STORMS INITIALLY DEVELOP... WITH DAMAGING WINDS BECOMING THE PRIMARY THREAT AS THEY DEVELOP INTO A LARGER COMPLEX AND MOVE EAST ACROSS THE REMAINDER OF CENTRAL AND EAST CENTRAL MINNESOTA AND INTO WEST CENTRAL WISCONSIN DURING THE EVENING AND OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY FOR SUNDAY AND BEYOND IT IS TO DIFFICULT TO PIN DOWN WHERE ANY SEVERE THREAT WILL EXIST... HOWEVER IT DOES APPEAR THAT ANY ACTIVITY OCCURRING DURING THIS TIME WILL CARRY WITH IT THE THREAT FOR VERY HEAVY RAINFALL AS A TROPICAL AIR MASS REMAINS ENTRENCHED ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT.
In the hours before
Special weather statement, Aug 7, 4:18 AM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
418 AM CDT SAT AUG 7 2010
MNZ054-064-070945-
LAC QUI PARLE-YELLOW MEDICINE-
418 AM CDT SAT AUG 7 2010
...THUNDERSTORMS MOVING INTO/DEVELOPING OVER LAC QUI PARLE AND YELLOW
MEDICINE COUNTIES THROUGH 445 AM CDT...
AT 414 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR MORITZ. THIS STORM WAS MOVING EAST AT 20 MPH.
HAIL UP TO NICKEL SIZE IS EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
RURAL SOUTHWEST LAC QUI PARLE COUNTY.
RURAL NORTHWEST YELLOW MEDICINE COUNTY.
LAT...LON 4494 9646 4497 9646 4500 9625 4474 9621
4475 9646 4493 9647
TIME...MOT...LOC 0918Z 263DEG 17KT 4486 9650Special weather statement, Aug 7, 4:37 AM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
437 AM CDT SAT AUG 7 2010
MNZ054>056-071015-
CHIPPEWA-LAC QUI PARLE-SWIFT-
437 AM CDT SAT AUG 7 2010
...THUNDERSTORMS MOVING INTO/DEVELOPING OVER CHIPPEWA...LAC QUI PARLE
AND SWIFT COUNTIES THROUGH 515 AM CDT...
AT 432 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR ODESSA. THIS STORM WAS MOVING EAST AT 25 MPH.
HAIL UP TO DIME SIZE IS EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BELLINGHAM.
LOUISBURG.
APPLETON.
CERRO GORDO.
MILAN.
LAT...LON 4527 9638 4526 9632 4519 9614 4520 9612
4530 9613 4522 9575 4496 9591 4517 9643
TIME...MOT...LOC 0937Z 290DEG 23KT 4522 9627Special weather statement, Aug 7, 6:26 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
626 AM CDT SAT AUG 7 2010
MNZ056-057-064-065-067-073-074-071215-
BROWN-CHIPPEWA-KANDIYOHI-REDWOOD-RENVILLE-SIBLEY-YELLOW MEDICINE-
626 AM CDT SAT AUG 7 2010
...THUNDERSTORMS MOVING INTO/DEVELOPING OVER BROWN...CHIPPEWA...
KANDIYOHI...REDWOOD...RENVILLE...SIBLEY AND YELLOW MEDICINE COUNTIES
THROUGH 715 AM CDT...
AT 622 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM PRINSBURG TO 5 MILES NORTH
OF ECHO TO 6 MILES SOUTHEAST OF COTTONWOOD. THESE STORMS WERE MOVING
SOUTHEAST AT 30 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE..
BLOMKEST.
REDWOOD FALLS.
BELVIEW.
VESTA.
RENVILLE.
OLIVIA.
DELHI.
BECHYN.
LAT...LON 4473 9547 4504 9516 4476 9454 4444 9485
4424 9514 4445 9560 4462 9561
TIME...MOT...LOC 1125Z 303DEG 25KT 4492 9512 4468 9536
4453 9555The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 4:18 AM CDT | Special Weather Statement | MPX | Lac qui Parle | 27 min |
| Aug 7, 4:37 AM CDT | Special Weather Statement | MPX | Lac qui Parle | 38 min |
| Aug 7, 1:01 PM CDT | Flash Flood Watch | MPX | Benton, Chisago, Douglas, Isanti, Kanabec, Mille Lacs and 6 more | 14 hr |
| Aug 7, 6:22 PM CDT | Special Weather Statement | MPX | Rusk | 38 min |
Nearby
Special Weather Statements in Minnesota, 2010Every special weather statement in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.